Wednesday, September 15, 2010

Plaquenil

After classes on Wednesday, I go to pick up my Plaquenil! Yay being excited and nervous (and definitely tired after a day of two lectures and two jobs!) at the same time.

5 comments:

  1. Good luck with it! Hope it helps you as (I think?) it's helping me. Are you taking any other meds?

    ReplyDelete
  2. Just birth control, haha. Did it wipe you out really badly or anything at first?

    ReplyDelete
  3. Nah i havent had any side effects at all! Been on it ummmmm... just over 2 months now. It's meant to start kicking in between 8 and 12 weeks. I dont know if it has because i felt well before i started it, but i still feel well and i've not had any flares. So maybe it's starting to help.. they say it takes about 6 months to know for sure, i guess if ive not had any flares by then i'll know it's working. Good luck, stick with it, hope the tiredness goes away!

    ReplyDelete
  4. Is the Plaquenil working? Have you tried Methotrexate? Don't know much about you're specifics- just wondering- I am about to try Methotrexate. I am 46 yrs old- and had this since 15- flares started again over the past year- affecting my eyes. Be Well

    ReplyDelete
  5. I haven't tried metho yet, but I really don't want to, just because of its effects on the reproductive system mostly. I'm sorry to hear about your flares. I had uvetis for a bit when I was younger and always worry about it acting up again.

    As far as Plaquenil goes, I'm just not sure it's working right. It mostly controls the day to day stuff, but I recently had one of my worst flares ever, so who knows. Since then, it hasn't really helped as much period, and I've had to be on steroids to help it out for the past two months.

    ReplyDelete